# SDR MALA965134

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Part number: 6038443
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3059 - DURING THE PRE-FLIGHT INSPECTION IN DTW, THE FORWARD MOST CLUSTER OF FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED BATTERY POWER SUPPLY.  ALL CHECKS SATISFACORY.  (X)
